# SDR SWAA2014071429922

- Difficulty date: July 4, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 6549509
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP TRACK HINGE SUPPORT ASSEMBLY OTBD BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
